As shareholders our only control over this is to hold or sell your shares right?
It appears as if everyone is at their limit. You can see others walking away.
Haven't you already invested what your comfortable with?
I doubt if the upcoming earnings report will help our situation.
It might provide another opportunity for short covering.
I could be very wrong on this and I hope I am but it wouldn't surprise me if
there's still months to go before a final decision is made.
I'm not that enthusiastic about our current bod.
Yes they have cuts expenses to a minimum but isn't there anything else an experienced
restructuring firm can do?
So much for the doom and gloomy side of Affy.
We get enough of that from the venemous snake who resides here under the guise retired sackoshit.
I have asked before for comments on the merits of a stock swap for affy.
Give me your thumbs but also comments on why. The idea is to make affy a subsidiary of the new company.
The reasons I suggest a swap are:
1) I believe that it will compress the time frame for covering the short position which, if you haven't notice, is being dragged out over an extended period with no upside pressure. The spark needed to get this moving.
2) No further investment is required. You will own virtually the same % of Affy as you now own.
3) It just might light a fire under the possible bidders for the Omontys.
4) It would prevent day traders from interfering with a rising price as they have in the past.
A problem that I can't think of a solution for is lack of dedication of current shareholders to see this through.
There would be those who would sell to shorts prematurely and the group could not realize the maximum benefit.
With Takeda at the helm shorts are as blind as longs. Takeda ensures absolute secrecy and confidentiality with regard to their developments.
Of course Omonty's is one among their "N" number of drugs, however this is one of those Billion $+ potential.
They will have to come back with a firm action plan and definitely the Drug will be re-introduced.
I researched on the Apaphylitic reactions and noticed possible Cure from MOYO Clinic website. When treated the catastrophic events are preventable. Only question is, whether the patients were administered EPI-PEN, are they tolerant to that medication? Those are the only questions to be answered.
In that case they need to chose not only patients tolerant to Omontys but also patients tolerant to EPI-PEN.
During an anaphylactic attack, an emergency medical team may perform cardiopulmonary resuscitation (CPR) if you stop breathing or your heart stops beating. You may be given medications including:
Epinephrine (adrenaline) to reduce your body's allergic response
Oxygen, to help compensate for restricted breathing
Intravenous (IV) antihistamines and cortisone to reduce inflammation of your air passages and improve breathing
A beta-agonist (such as albuterol) to relieve breathing symptoms
What to do in an emergency
If you're with someone who is having an allergic reaction and shows signs of shock caused by anaphylaxis, act fast. Signs and symptoms of shock caused by anaphylaxis include pale, cool and clammy skin, weak and rapid pulse, trouble breathing, confusion, and loss of consciousness. Even if you're not sure symptoms are caused by anaphylaxis, take the following steps immediately:
Call 911 or emergency medical help.
Get the person in a comfortable position and elevate his or her legs.
Check the person's pulse and breathing and, if necessary, administer CPR or other first-aid measures.
Give medications to treat an allergy attack, such as an epinephrine autoinjector or antihistamines, if the person has them.
Using an autoinjector
Many people at risk of anaphylaxis carry an autoinjector. This device is a combined syringe and concealed needle that injects a single dose of medication when pressed against your thigh. Always be sure to replace epinephrine before its expiration date, or it may not work properly.
Be sure you know how to use the autoinjector. Also, make sure the people closest to you know how to administer the drug — if they're with you during an anaphylactic emergency, one of them could save your life. Medical personnel called in to respond to a severe anaphylactic reaction also may give you an epinephrine injection or another medica